The kinematic and dynamic properties of seismic waves in the neighbourhood of caustics
Acta Universitatis Carolinae. Mathematica et Physica, Tome 11 (1970) no. 1-2, pp. 77-106
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1970_11_1-2_a9,
author = {Zahradn{\'\i}k, J.},
title = {The kinematic and dynamic properties of seismic waves in the neighbourhood of caustics},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {77--106},
year = {1970},
volume = {11},
number = {1-2},
mrnumber = {0295737},
zbl = {0257.73064},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1970_11_1-2_a9/}
}
TY - JOUR AU - Zahradník, J. TI - The kinematic and dynamic properties of seismic waves in the neighbourhood of caustics JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1970 SP - 77 EP - 106 VL - 11 IS - 1-2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1970_11_1-2_a9/ LA - en ID - AUCMP_1970_11_1-2_a9 ER -
Zahradník, J. The kinematic and dynamic properties of seismic waves in the neighbourhood of caustics. Acta Universitatis Carolinae. Mathematica et Physica, Tome 11 (1970) no. 1-2, pp. 77-106. http://geodesic.mathdoc.fr/item/AUCMP_1970_11_1-2_a9/